MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - NAMIC NAMIC; MTO,LEFT HEART,KIT,PROVIDENCE,REGEVERETT

MEDLINE INDUSTRIES, LP - NAMIC NAMIC; MTO,LEFT HEART,KIT,PROVIDENCE,REGEVERETT
Catalog Number 600705710
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that "the syringe started spinning off the manifold during a procedure and maintaining a poor connection".Due to this, a new syringe was used.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
Syringe connection issue.
 
Additional Manufacturer Narrative
Update to e1: name and address.

Brand Name
NAMIC
Common Device Name
MTO,LEFT HEART,KIT,PROVIDENCE,REGEVERETT
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - NAMIC
10 glens falls technical park
glens falls NY 12801 3864
Manufacturer Contact
jessica walter
three lakes drive
northfield, IL 60093
MDR Report Key23989880
Report Number3015910259-2026-00001
Device Sequence Number10239582
Product Code OEZ
UDI-Device Identifier10193489070309
UDI-Public10193489070309
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number600705710
Device Lot Number0000179760
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown